# SDR AALA20140707017

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 87,170 hours, 13,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR OVERWING EXTERNAL EMER EGRESS LIGHTS EXTREMELY DIM.  REPLACED LAMP FOR LT CTR OVERWING EXTERNAL EMER EGRESS LIGHT.  OPERATIONS CHECKED NORMAL.
